# SDR DALA2017041703249

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,325 hours, 22,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT PIT LOWER STRAP 787-794 RBL 21 IS CORRODED ON LOWER SURFACE AROUND NUT PLATE HOLES. MAINTENANCE REMOVED AND REPLACED LOWER STRAP IAW 51-40-02, SRM, DWG 146A0081 REV B AND 146A8120 REV A.
